# SDR DALA2018082305211

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 63,024 hours, 49,320 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Brace
- Part serial: CPI1188
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DRAG BRACE ASSY WAS CORODED AT THE PIN HOLES.  REPLACED THE NLG DRAG BRACE ASSY IAW AMM 32-21-03.
